Acta Applicandae Mathematicae

, Volume 99, Issue 1, pp 1–27

About Asymptotic Behavior for a Transmission Problem in Hyperbolic Thermoelasticity

Authors

    • National Laboratory for Scientific Computation
  • Maria Grazia Naso
    • Dipartimento di Matematica, Facoltà di IngegneriaUniversità di Brescia
Article

DOI: 10.1007/s10440-007-9152-8

Cite this article as:
Muñoz Rivera, J.E. & Naso, M.G. Acta Appl Math (2007) 99: 1. doi:10.1007/s10440-007-9152-8

Abstract

We consider a transmission problem in thermoelasticity with memory. We show the exponential decay of the solution in case of radially symmetric situations, as time goes to infinity.

Keywords

Transmission problemMaterials with memoryAsymptotic behavior of solutions

Mathematics Subject Classification (2000)

35B4074D05
Download to read the full article text

Copyright information

© Springer Science + Business Media B.V. 2007